# SDR AALA20170115005

- Difficulty date: January 10, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 77,987 hours, 34,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED FROM FASTENER HOLE AT BS 1309 JUST ABOVE LONGERON 7L. REPAIRED SKIN IAW SRM 53-04-00 FIGURE 32 AND EA 266587.
